On the compliance of the Kamchatka-Komandorsky earthquake centers to the double-dipole model
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1095-1098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a18,
author = {V. M. Zobin},
title = {On the compliance of the {Kamchatka-Komandorsky} earthquake centers to the double-dipole model},
journal = {Doklady Akademii Nauk},
pages = {1095--1098},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a18/}
}
V. M. Zobin. On the compliance of the Kamchatka-Komandorsky earthquake centers to the double-dipole model. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1095-1098. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a18/